# SDR P5CA2020021300036

- Difficulty date: February 6, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 74,507 hours, 12,365 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - WEB, AFT CARGO FLOOR STRUCTURE AT STA 1673 RBL 16.( ACCOMPLISHED JOB IAW EI NO. T2020A53M-111 REV. 2. CONDITION CHECK NORMAL AND JOB COMPLETED.  )
